# SDR QXEA0200136

- Difficulty date: January 22, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT NACELLE FRAME AT STATION 177.00 INBOARD SIDE OF NACELLE IS CHAFED ON FORWARD SIDE.  REPAIRED IAW DHC-8 RD 8-54-078.
